Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 96, Issue 4, Pages 539–547 (Mi mz10340)  

This article is cited in 1 scientific paper (total in 1 paper)

Mixed Problem for a Cubic Schrödinger Evolution Equation with a Cubic Dissipative Term

Sh. M. Nasibov


Abstract: The question of the global solvability of a mixed problem for a Schrödinger evolution equation with a cubic dissipative term is considered.

Keywords: Schrödinger evolution equation, Gagliardo–Nirenberg–Sobolev inequality, Cauchy–Bunyakovsky inequality.

DOI: https://doi.org/10.4213/mzm10340

Full text: PDF file (480 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 96:4, 514–521

Bibliographic databases:

UDC: 517.946.51.9
Received: 17.01.2014

Citation: Sh. M. Nasibov, “Mixed Problem for a Cubic Schrödinger Evolution Equation with a Cubic Dissipative Term”, Mat. Zametki, 96:4 (2014), 539–547; Math. Notes, 96:4 (2014), 514–521

Citation in format AMSBIB
\Bibitem{Nas14}
\by Sh.~M.~Nasibov
\paper Mixed Problem for a Cubic Schr\"odinger Evolution Equation with a Cubic Dissipative Term
\jour Mat. Zametki
\yr 2014
\vol 96
\issue 4
\pages 539--547
\mathnet{http://mi.mathnet.ru/mz10340}
\crossref{https://doi.org/10.4213/mzm10340}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3344328}
\zmath{https://zbmath.org/?q=an:1315.35208}
\elib{https://elibrary.ru/item.asp?id=22834419}
\transl
\jour Math. Notes
\yr 2014
\vol 96
\issue 4
\pages 514--521
\crossref{https://doi.org/10.1134/S0001434614090260}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344334500026}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84920150147}


Linking options:
  • http://mi.mathnet.ru/eng/mz10340
  • https://doi.org/10.4213/mzm10340
  • http://mi.mathnet.ru/eng/mz/v96/i4/p539

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. D. Remizov, “Solution of the Schrödinger Equation with the Use of the Translation Operator”, Math. Notes, 100:3 (2016), 499–503  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:422
    Full text:85
    References:40
    First page:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021